Nonlinear (2+1)-dimensional systems solvable through asymptotic modules
Carregando...
Fonte externa
Fonte externa
Data
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso restrito
Fonte externa
Fonte externa
Resumo
Some nonlinear differential systems in (2+1) dimensions are characterized by means of asymptotic modules involving two poles and a ring of linear differential operators with scalar coefficients.Rational and soliton-like are exhibited. If these coefficients are rational functions, the formalism leads to nonlinear evolution equations with constraints. © 1989.
Descrição
Palavras-chave
Idioma
Inglês
Citação
Physics Letters A, v. 135, n. 8-9, p. 438-442, 1989.